Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Homotopy theory of modules over operads in symmetric spectra

John E Harper

Algebraic & Geometric Topology 9 (2009) 1637–1680
Abstract

We establish model category structures on algebras and modules over operads in symmetric spectra and study when a morphism of operads induces a Quillen equivalence between corresponding categories of algebras (resp. modules) over operads.

Keywords
symmetric spectra, model category, operads
Mathematical Subject Classification 2000
Primary: 55P43, 55P48
Secondary: 55U35
References
Publication
Received: 2 January 2008
Revised: 18 October 2008
Accepted: 8 April 2009
Published: 22 August 2009
Authors
John E Harper
Institut de Géométrie, Algèbre et Topologie
EPFL
CH-1015 Lausanne
Switzerland
Department of Mathematics
University of Notre Dame
Notre Dame, IN 46556
USA